# SDR CA031209004

- Difficulty date: December 8, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Swrngn SA226AT
- Aircraft time: 21,852 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 4940 · APU Start/Ignition System
- Part: Pressure Switch
- Part number: 980871103P261
- Condition: Cracked
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON TAXI IN FROM THE LAST FLIGHT OF THE DAY, THE CREW NOTICED THE OIL PRESSURE LIGHT ILLUMINATED. THE GAUGE CONFIRMED THE INDICATION.  THE CREW SHUT THE ENGINE DOWN.  ON ARRIVAL AT THE RAMP, A SUBSTANTIAL AMOUNT OF OIL WAS FOUND LEAKING FROM THE COWL. MAINTENANCE WAS NOTIFIED, AND TRACED THE PROBLEM TO A THE AUTO IGNITION PRESSURE SWITCH INSTALLED ON THE TORQUE PRESSURE MANIFOLD.  THE SWITCH WAS INSTALLED AS PART OF AD 2002-01-16.  PART TOTAL TIME WAS 580 HOURS SINCE NEW.  A SERVICEABLE SWITCH WAS INSTALLED AND GROUND RUN CARRIED OUT SERVICEABLE.
